# SDR UALA2010042001306

- Difficulty date: April 19, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 58,581 hours, 21,618 cycles
- Engine: Pwa PW2040
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB LOWER SKIN DENTED. DENT ON LOWER SKIN 41.5" OTBD OF FUSELAGE AND 12" AFT OF L/E. DENTS ARE BETWEEN AUX SPAR AND FRONT SPAR. MOST FWD DENT MEASURES 1.5" LONG BY 1.125 IN WIDTH. AFT DENT 1.250 LONG BY 1" WIDE. DENTS HAVE APROX. .250" SEPARATION.   ACCOMPLISHED HEFC INSP OF DENT. NO CRACKS FOUND AT THIS TIME. THIS AS 1 DENT, 3 INCHES LONG BY 1 (PARTIAL). IAW INTERIM RPR MADE TO DENTS. ACP 10X MAGNIFICATION VISUAL INSPECTIONS AT EVERY 50 FLT HOURS. PERMANENT REPAIR SHALL BE ACCOMPLISHED WITHIN 100 FLT HRS NOT TO EXCEED PTT 58,681.   COMPLETED RE-CHECK. AT THIS TIME FOUND NO FURTHER DAMAGE.
